# SDR COM11854

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Condition: Leaking
- Location: Nlg
- Part time: 938 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM NOSE GEAR WHEEL WELL.  FOUND NOSE GEAR ACTUATOR LEAKING.  REMOVED AND REPLACED ACTUATOR WITH SERVICEABLE UNIT.
